Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

History of abortion. Had unprotected sex. Now stomach pain, nausea, white and thick discharge. Pregnant?

I had an abortion 5 weeks ago. Me and my partner refrained from sexual intercourse for 3 weeks after the abortion. We then had sex and he pulled out but we didnt use a condom, however he did not ejaculate inside of me. That was 2 weeks ago and I have woken up this morning with stomach pains, feeling nauseous and white thick discharge . After the abortion I was given a pack of pills to take (anti contraceptive ) and I stopped taking them halfway into the pack and started to bleed very heavily, I had my checkup with the abortion clinic and was told that this was my period that I was having. Do you think there is a chance I am pregnant (Even though I highly doubt it) or could it be my period coming? Thanks.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Mar 2016

Pregnancy is only possible, if unprotected sexual intercourse is done around ovulation time in regular cycle with ejaculation.
In your case,you did sex 3 wk after last abortion without ejaculation.So chance of pregnancy is almost nil (pre prostatic fluid/pre cum,released before actual ejaculation, has slight chance).
You also not take those pills completely.Do a USG pelvis to rule out underlying pathology if any and confirm whether it is abortion bleeding or withdrawal bleeding of the pills,more likely period.
Consult with your gynecologist and take advice accordingly.
Practice safe sex in future and use pills completely on scheduled time to avoid unnecessary vaginal bleeding.
Be well.
Answered: Wed, 27 Apr 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor